Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Have sinusitis with nausea and vomiting, blurred vision , tonsils and pain in stomach. Recommendation?

I am currently taking 90 mg of Vyvanse . I am 23 and my weight has just now gone back up a few pounds to 107lb. The past few months I have had server sinus headaches with nausea and throwing up. Now it is a constant problem, with a bit of blurred vision periodically, EXPECT when I am on antibiotics - and during that time I feel great. Also, everytime I have went to the doctor the past few months, I ve had drainage behind my ears and enlarged tonsils. One more thing, in the past I ve had inflammation in my stomach and esophagus . But lately the pain in my upper stomach has been so bad, I am now taking 80 mg of nexium . I never had this problem with adderal in the past.
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  121
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
hy dear...
when ever sore throat involve is recommended to double the dose and double the duration of a suitable antibiotic....i recommend tab clarithromycine
500mg B.D for 10 to 14 days...along with nasal decongestant and anti allergics... nausea,vomitting,and gastric trouble may occur in respiratory tract infection....i recommend tab Ganaton 150 mg once aday along with tab faMOTIDINE 40 MG ONCE ADAY....
Answered: Sun, 18 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor